View : 309 Download: 0

Multiple movement dependencies and parasitic gaps

Title
Multiple movement dependencies and parasitic gaps
Authors
Gould I.
Ewha Authors
Isaac Gould
SCOPUS Author ID
Isaac Gouldscopus
Issue Date
2020
Journal Title
Canadian Journal of Linguistics
ISSN
0008-4131JCR Link
Citation
Canadian Journal of Linguistics vol. 65, no. 1, pp. 110 - 121
Publisher
Cambridge University Press
Indexed
AHCI; SCOPUS WOS scopus
Document Type
Article
Abstract
[No abstract available]
Show the fulltext
DOI
10.1017/cnj.2019.33
Appears in Collections:
인문과학대학 > 영어영문학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE